# SDR SWAA2024011631949

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 221BF SLEEVE AT PASSENGER CABIN 2023-756821<[01] FLOOR PANEL 221BF WILL BE REPLACED BY ANOTHER MAINTENANCE PROCEDURE AT PASSENGER CABIN AND WORK WILL BE DOCUMENTED ON ?TTG8Q00QA4MS?;[02] CORRECTED STEP 1. FLOOR PANEL 221BF WILL REPLACE WITH AN OTHER MAINTENANCE PROCEDURE AT PASSENGER CABIN AND IS DOCUMENTED WORK ON ?TTG8Q00QA4MS?;[03] FLOOR PANEL 221BF WILL REPLACE WITH AN OTHER MAINTENANCE PROCEDURE AT PASSENGER CABIN AND IS DOCUMENTED WORK ON ?TTG8Q00QA4MS?
